MAUDE Adverse Event Report: ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 45 DEG CURVE RIGHT, FASTPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 45 DEG CURVE RIGHT, FASTPASS LASSO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a anterior labral repair / bankart repair / stabilisation the suturelasso was being used to pass nitinol wire through labrum and the hook tip snapped off the suture passing device.The surgeon wasn¿t able to locate the metal hook tip.A second surgery to retrieve the fragment out of the patient is scheduled for the (b)(6) 2024.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is attributed to misuse due to user error of using excessive force to pry and/or leverage the device.
 
Event or Problem Description
Additional information: further information was provided that a second surgery was performed, and the tip could be removed successfully.

Brand Name
45 DEG CURVE RIGHT, FASTPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18982014
Report Number1220246-2024-01677
Device Sequence Number20452795
Product Code LXH
UDI-Device Identifier00888867038936
UDI-Public00888867038936
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45 DEG CURVE RIGHT, FASTPASS LASSO
Device Catalogue NumberAR-6068-45R
Device Lot Number3152132159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown